# SDR AALA20021379

- Difficulty date: September 11, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N443AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49469
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 209 LONGERON 15 LEFT INNER SKIN CRACKED.  CUT OFF TAB AND INSTALLED REPAIR STRAP PER AARD 53-10-00-11.  (M)
